# SDR USAA2012073000005

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 44,728 hours, 16,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - SMALL EMERGENCY LIGHT EXIT LENS CRACKED ON RIGHT UPPER SIDEWALL.  REPLACED SMALL EMERGENCY LIGHT EXIT LENS ON RIGHT UPPER SIDEWALL IAW A320 AMM 33-51-13-000-001-A, 33-51-13-400-001-A.
